# SDR WX0A2017033173236

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 38,020 hours, 25,556 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(REPEAT DISCREPANCY) STRONG ACID SMELL IN CABIN DURING CLIMB AND DESCENT THROUGH 5000 FEET. FOUND APU LEAKING AT GENERATOR, R&R APU GENERATOR.
